Perturbations on the subdiagonals of Toeplitz matrices

K. Castillo, L. Garza*, F. Marcellán

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


Let L be an Hermitian linear functional defined on the linear space of Laurent polynomials. It is very well known that the Gram matrix of the associated bilinear functional in the linear space of polynomials is a Toeplitz matrix. In this contribution we analyze some linear spectral transforms of L such that the corresponding Toeplitz matrix is the result of the addition of a constant in a subdiagonal of the initial Toeplitz matrix. We focus our attention in the analysis of the quasi-definite character of the perturbed linear functional as well as in the explicit expressions of the new monic orthogonal polynomial sequence in terms of the first one.

Original languageEnglish
Pages (from-to)1563-1579
Number of pages17
JournalLinear Algebra and Its Applications
Issue number6
Publication statusPublished - 15 Mar 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Perturbations on the subdiagonals of Toeplitz matrices'. Together they form a unique fingerprint.

Cite this